L.M.P.A
Laboratoire de Mathématiques Pures et Appliquées
Joseph Liouville

Elias OULD SAID

78 publications elias-ould-said

  1. Strong uniform consistency of the local linear relative error regression estimator under left truncation (, and ), In Statist. Papers, volume 64, . [hal-lmpa]
  2. Local linear estimation of the regression function for twice censored data (, and ), In Statist. Papers, volume 63, . [hal-lmpa]
  3. On the robustification of the kernel estimator of the functional modal regression (, and ), In Statist. Probab. Lett., volume 181, . [hal]
  4. Strong consistency of the nonparametric local linear regression estimation under censorship model (, and ), In Comm. Statist. Theory Methods, volume 51, . [hal-lmpa]
  5. Strong consistency of the local linear relative regression estimator for censored data ( and ), In Opuscula Math., volume 42, . [hal-lmpa]
  6. Uniform consistency in number of neighbors of the $k$NN estimator of the conditional quantile model (, and ), In Metrika, volume 84, . [hal]
  7. Asymptotic normality of the relative error regression function estimator for censored and time series data: ( and ), In Dependence Modeling, volume 9, . [hal]
  8. Nonparametric local linear estimation of the relative error regression function for twice censored data ( and ), In Statistics & Probability Letters, volume 178, . [hal-lmpa]
  9. $M$-estimation of the regression function under random left truncation and functional time series model (, and ), In Statist. Papers, volume 61, . [hal]
  10. On the robust regression for a censored response data in the single functional index model ( and ), In Comm. Statist. Theory Methods, volume 51, . [hal]
  11. Robust regression analysis for a censored response and functional regressors (, and ), In J. Nonparametr. Stat., volume 31, . [hal]
  12. Asymptotic properties of the kernel mode estimator under twice censorship model (, and ), In Comm. Statist. Theory Methods, volume 47, . [hal]
  13. A weighted estimator of conditional hazard rate with left-truncated and dependent data ( and ), In Ann. Inst. Statist. Math., volume 70, . [hal]
  14. Nonparametric robust regression estimation for censored data ( and ), In Statist. Papers, volume 58, .
  15. On kernel density and mode estimates for associated and censored data (, and ), In Comm. Statist. Theory Methods, volume 45, .
  16. Nonparametric $M$-estimation for right censored regression model with stationary ergodic data (, and ), In Stat. Methodol., volume 33, .
  17. Kernel conditional quantile estimator under left truncation for functional regressors ( and ), In Opuscula Math., volume 36, .
  18. On the nonparametric estimation of the functional $\psi$-regression for a random left-truncation model (, and ), In J. Stat. Theory Pract., volume 9, .
  19. Asymptotic results for an $M$-estimator of the regression function for quasi-associated processes (, and ), Chapter in Functional statistics and applications, Springer, Cham, .
  20. Non parametric regression quantile estimation for dependent functional data under random censorship: asymptotic normality ( and ), In Comm. Statist. Theory Methods, volume 44, .
  21. A kernel mode estimate under random left truncation and time series model: asymptotic normality (, and ), In Statist. Papers, volume 56, .
  22. On the central limit theorem for a conditional mode estimator of a randomly censored time series (, and ), In J. Stat. Theory Pract., volume 8, .
  23. A functional conditional symmetry test for a GARCH-SM model: power asymptotic properties (, and ), In Stat. Risk Model., volume 30, .
  24. Robust regression for functional time series data (, and ), In J. Japan Statist. Soc., volume 42, .
  25. A note on the Lynden-Bell estimator under association (, and ), In Statist. Probab. Lett., volume 82, .
  26. Central limit theorem for the kernel estimator of the regression function for censored time series ( and ), In J. Nonparametr. Stat., volume 24, .
  27. On the strong uniform consistency of the mode estimator for censored time series (, and ), In Metrika, volume 75, .
  28. Asymptotic normality of a kernel conditional quantile estimator under strong mixing hypothesis and left-truncation ( and ), In Comm. Statist. Theory Methods, volume 40, .
  29. A note on the conditional density estimate in the single functional index model (, and ), In Statist. Probab. Lett., volume 81, .
  30. Strong uniform consistency of a nonparametric estimator of a conditional quantile for censored dependent data and functional regressors ( and ), In Random Oper. Stoch. Equ., volume 19, .
  31. Asymptotic results for an $L^1$-norm kernel estimator of the conditional quantile for functional dependent data with application to climatology (, and ), In Sankhya A, volume 73, .
  32. Asymptotic normality for a smooth kernel estimator of the conditional quantile for censored time series ( and ), In South African Statist. J., volume 45, .
  33. Uniform rate of strong consistency for a smooth kernel estimator of the conditional mode for censored time series (, and ), In J. Statist. Plann. Inference, volume 141, .
  34. A nonparametric conditional mode estimate under RLT model and strong mixing condition ( and ), In Int. J. Stat. Econ., volume 6, .
  35. Some asymptotic results of a non-parametric conditional mode estimator for functional time-series data ( and ), In Stat. Neerl., volume 64, .
  36. Asymptotic normality of a robust estimator of the regression function for functional time series data (, and ), In J. Korean Statist. Soc., volume 39, .
  37. Some asymptotic properties for a smooth kernel estimator of the conditional mode under random censorship (, and ), In J. Korean Statist. Soc., volume 39, .
  38. Kernel regression uniform rate estimation for censored data under $alpha$-mixing condition ( and ), In Electron. J. Stat., volume 4, .
  39. A generalized $L^1$-approach for a kernel estimator of conditional quantile with functional regressors: consistency and asymptotic normality (, and ), In Statist. Probab. Lett., volume 79, .
  40. On the nonparametric estimation of the simple mode under random left-truncation model ( and ), In Rev. Roumaine Math. Pures Appl., volume 54, .
  41. Asymptotic distribution of robust estimator for functional nonparametric models (, and ), In Comm. Statist. Theory Methods, volume 38, .
  42. Strong consistency rate for the kernel mode estimator under strong mixing hypothesis and left truncation ( and ), In Comm. Statist. Theory Methods, volume 38, .
  43. A strong uniform convergence rate of a kernel conditional quantile estimator under random left-truncation and dependent data (, and ), In Electron. J. Stat., volume 3, .
  44. Asymptotic properties of a conditional quantile estimator with randomly truncated data (, and ), In J. Multivariate Anal., volume 100, . [hal-lmpa]
  45. Prediction via the conditional quantile for right censorship model ( and ), In Far East J. Theor. Stat., volume 25, .
  46. Asymptotic normality of a nonparametric estimator of the conditional mode function for functional data ( and ), In J. Nonparametr. Stat., volume 20, .
  47. On residual empirical processes of GARCH-SM models: application to conditional symmetry tests (, and ), In J. Time Ser. Anal., volume 29, .
  48. Asymptotic normality of the kernel estimator of conditional quantiles in a normed space ( and ), In Far East J. Theor. Stat., volume 25, .
  49. On nonparametric estimation of the regression function under random censorship model ( and ), In Statist. Decisions, volume 26, .
  50. On robust nonparametric regression estimation for a functional regressor (, and ), In Statist. Probab. Lett., volume 78, .
  51. Asymptotic normality of robust nonparametric estimator for functional dependent data (, and ), Chapter in Functional and operatorial statistics, Physica-Verlag/Springer, Heidelberg, .
  52. Asymptotic results of a nonparametric conditional quantile estimator for functional time series ( and ), In Comm. Statist. Theory Methods, volume 37, .
  53. Asymptotic behavior of the hazard rate kernel estimator under truncated and censored data ( and ), In Comm. Statist. Theory Methods, volume 36, .
  54. Asymptotic properties of the kernel estimator of the conditional mode for the left truncated model ( and ), In C. R. Math. Acad. Sci. Paris, volume 344, .
  55. Asymptotic properties of a nonparametric regression function estimator with randomly truncated data ( and ), In Ann. Inst. Statist. Math., volume 58, .
  56. A strong uniform convergence rate of kernel conditional quantile estimator under random censorship (), In Statist. Probab. Lett., volume 76, .
  57. Strong representation of the quantile function for left truncated and dependent data (, and ), In Math. Methods Statist., volume 14, .
  58. Strong uniform consistency of nonparametric estimation of the censored conditional mode function ( and ), In J. Nonparametr. Stat., volume 17, .
  59. Strong approximation of quantile function for strong mixing and censored processes ( and ), In Comm. Statist. Theory Methods, volume 34, .
  60. Chung-Smirnov property for smoothed distribution function estimator under random censorship ( and ), In C. R. Math. Acad. Sci. Paris, volume 337, .
  61. $\scr L_1$-deficiency of the Kaplan-Meier estimator ( and ), In Statist. Probab. Lett., volume 63, .
  62. Local $M$-estimator for nonparametric time series ( and ), In Statist. Probab. Lett., volume 65, .
  63. Exact asymptotic $\scr L_1$-error of a kernel density estimator under censored data ( and ), In Statist. Probab. Lett., volume 60, .
  64. Exact asymptotic errors of the hazard rate kernel estimator under truncated and censored data ( and ), In C. R. Acad. Sci. Paris Sér. I Math., volume 333, .
  65. Relative deficiency of the Kaplan-Meier estimator with respect to a smoothed estimator ( and ), In Math. Methods Statist., volume 10, .
  66. A robust nonparametric estimation of the autoregression function under an ergodic hypothesis ( and ), In Canad. J. Statist., volume 28, .
  67. Asymptotic normality of kernel estimators of the conditional mode under strong mixing hypothesis ( and ), In J. Nonparametr. Statist., volume 11, .
  68. A note on ergodic processes prediction via estimation of the conditional mode function (), In Scand. J. Statist., volume 24, .
  69. Estimation non paramétrique robuste de la fonction de régression pour des observations ergodiques ( and ), In C. R. Acad. Sci. Paris Sér. I Math., volume 322, .
  70. Hazard rate estimation for strong-mixing and censored processes ( and ), In J. Nonparametr. Statist., volume 5, .
  71. Convergence of the conditional Kaplan-Meier estimate under strong mixing ( and ), In J. Statist. Plann. Inference, volume 44, .
  72. Uniform almost sure convergence of the kernel estimate of the regression function under ergodic hypothesis ( and ), In C. R. Acad. Sci. Paris Sér. I Math., volume 318, .
  73. Estimation non paramétrique du mode conditionnel. Application à la prévision (), In Maghreb Math. Rev., volume 3, .
  74. Loi du log itéré pour la fonction de répartition empirique dans le cas multidimensionnel et $\alpha$-mélangeant. Application (), In C. R. Acad. Sci. Paris Sér. I Math., volume 318, .
  75. Estimation de la fonction de hasard pour un processus fortement mélangeant avec censure ( and ), In Publ. Inst. Statist. Univ. Paris, volume 37, .
  76. Erratum to: "Nonparametric estimation of the conditional mode. Application to prediction" [C. R. Acad. Sci. Paris Sér. I Math. \bf 316 (1993), no. 9, 943–947; MR1218294 (93m:62080)] (), In C. R. Acad. Sci. Paris Sér. I Math., volume 317, .
  77. Estimation non paramétrique du mode conditionnel. Application à la prévision (), In C. R. Acad. Sci. Paris Sér. I Math., volume 316, .
  78. Estimation de la densité conditionnelle et de la fonction de hasard conditionnelle pour un processus fortement mélangeant avec censure ( and ), In C. R. Acad. Sci. Paris Sér. I Math., volume 314, .

Cette semaine

Séminaire ADA


Recrutement